# SDR UALA2013041102463

- Difficulty date: April 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 75,179 hours, 28,429 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HARD TO OPEN.   ADJUSTED DOOR GUIDE ARM AS PER MM.  DOOR OPS CHECKED GOOD.
